Cause inflammation

Posts

  1. link Amoore1
    my daughter was 15
    my daughter was 15 when she received the gardasil vaccines. Shortly after that she started having stomach pain and diarrhea. It turned severe very qui - 69% more...
    Amoore1- over a year ago - 1 Reply - in Gardasil
  2. link Alli16wat
    mirena is destroying my health
    I got the mirena just a little over a year ago. Almost immediately I started getting terriable cramps but that slowed down so I figured it was just my - 90% more...
    Alli16wat- over a year ago - 2 Replies - in Mirena
  3. link Skittle462001
    Terrible racing heart and shortness of breath
    First my doctor started me on lamictal at 200mg crazy high beginning dose. That was not a good day. I felt something was wrong with that dosage so I c - 86% more...
    Skittle462001- over a year ago - 2 Replies - in Lamictal
  4. link Ilbvacumin
    Simvastatin muscle and joint pain, withdrawal effects, blurry vision, walking stick, zocor
    I'm a 54 year old female prescribed 10 mg zocor(simvastatin) for slightly elevated cholesterol. Took it for 7 months before I clued in to the cause of - 85% more...
    Ilbvacumin- over a year ago - 147 Replies - in Simvastatin
  5. link Xeyedmary
    I quit taking the simvastatin about a month ago when I heard on the news the tie between it and diabeties in older women. So far the only side effect - 73% more...
    Xeyedmary- over a year ago
  6. link Anr06
    Stay away from Nuvaring!!
    I had only been on Nuvaring for about a year when I started swelling from my ankles up! It got worse every week until it got to the point I couldn't w - 79% more...
    Anr06- over a year ago - in NuvaRing
  7. link Pcmorga
    Kenalog butt cheek, class action suit, better with time, dents, three months
    I to have a huge dent in my right butt cheek. I would be interested in a class action suit. This is ridiculous! It has been about three months since I - 34% more...
    Pcmorga- over a year ago - 150 Replies - in Kenalog
  8. link Ambercagg
    I am SICK over this. I have been worrying for over a week and FINALLY I find a site with people (sadly) suffering over the same thing as me! I too rec - 85% more...
    Ambercagg- over a year ago
  9. link Nisey429
    the before and after
    I had Mirena inserted in October of 2007. I had it in for around 18 months, Before it was removed I had severe weight gain I want from 178 to 260ish, - 89% more...
    Nisey429- over a year ago - 3 Replies - in Mirena
  10. link Yvo
    Sorry to hear that you’re having problems. Are the tablets you take Tranexamic acid? I’ve been prescribed these for very heavy periods. They are meant - 82% more...
    Yvo- over a year ago
  11. link Chosking
    Advair HFA advair, top of my lungs, mild asthma, healthy lifestyle, heart issues
    I'm 35 and I've have had mild asthma since I was about 10 year old. At times I've been able to go weeks without needing to take anything, then stress, - 86% more...
    Chosking- over a year ago - 3 Replies - in Advair HFA
  12. link Glack
    I used to get those "tonsil stones" all the time (all my life). They tend to form in the little craters that some people have in their tonsi - 72% more...
    Glack- over a year ago
  13. link Kygirl
    Large dent after Kenalog Shot-DUE TO SHOT NOT BEING GIVEN CORRECTLY
    I too received a steroid injection for allergies and about 2 months later woke up with large and sudden dent/astrophy of muscle and tissue. I started - 90% more...
    Kygirl- over a year ago - 3 Replies - in Kenalog
  14. link Flower Power
    They need better warnings
    I started taking Move Free last fall about the same time I started my meds for cholesterol. First I started feeling nauseated and generally ill, then - 83% more...
    Flower Power- over a year ago - in Schiff Move Free
  15. link Courtneym
    So depressed because of Yasmin?
    Im on yasmin 2 years now and im 19 years old. The past few weeks I have been so depressed! I have all the signs of depression from the feeling of hope - 72% more...
    Courtneym- over a year ago - 3 Replies - in Yasmin
  16. link Teal
    Cymbalta brain shivers, ringing in your ears, ringing in the ears, molars, neurologist
    I am a 49 year old female I took Cymbalta for 3 days and on the 4th morning I woke up with severe blurred vision and roaring in my ears that was April - 80% more...
    Teal- over a year ago - 15 Replies - in Cymbalta
  17. link Susanlynn
    I have the tss, tss in my left ear all the time now. I've been taking Cymbalta for a little over 2 years. About 3 months ago I went totally deaf in my - 80% more...
    Susanlynn- over a year ago
  18. link Twinmama!
    Terrifying... and my gyno called me a liar
    I had the Mirena inserted in June 2011 because I'd had increasingly terribly painful and heavy periods since giving birth to twins in 2008. I cannot t - 91% more...
    Twinmama!- over a year ago - in Mirena
  19. link Stephc
    Pain in the knee area
    Was wondering if the pain Im having in my knee will go away in time? Move free advanced is a miracle! I have been on strong meds due to a bulging disc - 72% more...
    Stephc- over a year ago - in Schiff Move Free
  20. link Queenodino
    How long to get out of your system?
    I've been taking lisinopril since September of last fall. I was fine until I came down with an illness in January and then have been experiencing Chro - 54% more...
    Queenodino- over a year ago - 15 Replies - in Lisinopril
  21. link Ddoss
    I have been on lisinopril for about 2 years. (10mg). About 7 months ago the doctor up it to 20 mg. I started feeling back and thought it was allergies - 84% more...
    Ddoss- over a year ago
  22. link Jlq196889
    Can Diovan cause ear ring?
    I find out ringing in my ears (tinnitus) after couple of month started taking diovan. Has anyone else experienced this side effect?
    Jlq196889- over a year ago - in Diovan
  23. link Dorothy41
    Advair HFA swelling of the feet, put your mind at ease, advair, edema, dec 04
    Hello Everyone, I thought I would let you know that I did more research on this stuff, and for the record we who have the swelling of the feet , ankle - 74% more...
    Dorothy41- over a year ago - 2 Replies - in Advair HFA
  24. link Gulbinis
    HI Dorothy- I had this same problem and had weaned myself off Advair in about 2006 after 2 years. The problem continued and got worse, way worse. If t - 95% more...
    Gulbinis- over a year ago
  25. link Cphatom
    Advair HFA advair, ankles, checks
    Been taking advair for around 4 years. My feet and ankles started swelling and the doctor has checked out every thing and all checks alright. Could it - 31% more...
    Cphatom- over a year ago - 1 Reply - in Advair HFA
  26. link Gulbinis
    Hi BIll- I just did a search for others with swollen ankles/feet found your post. I wanted to briefly tell others my story because it took me 8 years - 94% more...
    Gulbinis- over a year ago
  27. link Sandystiner
    Advair HFA swelling of the feet, advair, ankles
    I am asking for a relative. Is swelling of the feet and ankles a side effect of Advair.
    Sandystiner- over a year ago - 1 Reply - in Advair HFA
  28. link Gulbinis
    hi- i just typed this to someone else, so please excuse me for copying & pasting, but i have been searching for others who had this symptom, as i - 93% more...
    Gulbinis- over a year ago
  29. link Josikins
    Advair HFA swelling of ankles, swelling of feet, sister in law, abdomen, pneumonia
    My sister-in-law started taking Advair about 6 months ago and since then she has been going down hill. From Dec. 20 2007 to today 1/16/08 she has been - 63% more...
    Josikins- over a year ago - 1 Reply - in Advair HFA
  30. link Gulbinis
    hi- I took advair for about 2-3 years. after a few months, my ankles started swelling. my ANRP gave me diuretics, which did not work. the symptoms got - 92% more...
    Gulbinis- over a year ago